# SDR NSVA201095

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 4,114 hours, 4,089 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bracket
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP BRACKET BROKEN OFF, CHAFED OIL PUMP TRANSFER TUBE AND ENGINE CASE DRAIN NR 2 ENGINE.  REPLACED TRANSFER TUBE RETAINER BRACKET IAW Q400 MM 79-22-16.  VERIFIED NO OIL LEAK IN PUMP AREA.  AS PER DEVIATION LETTER DAA201438-PW150A-FA0478, LOWER I/B TRANSFER TUBE DAMAGE IS ACCEPTABLE WITHOUT FURTHER ACTION.  INITIATED DMI 13897 FOR ENGINE CASE SURFACE REPAIR WITHIN 100FH.
